Edinburgh Research Explorer

Five solved problems on radicals of Ore extensions

Research output: Contribution to journalArticle

Standard

Five solved problems on radicals of Ore extensions. / Greenfeld, Be’eri; Smoktunowicz, Agata; Ziembowski, Michał.

In: Publicacions Matemàtiques, Vol. 63, No. 2, 2019, p. 423-444.

Research output: Contribution to journalArticle

Harvard

Greenfeld, B, Smoktunowicz, A & Ziembowski, M 2019, 'Five solved problems on radicals of Ore extensions', Publicacions Matemàtiques, vol. 63, no. 2, pp. 423-444. https://doi.org/10.5565/PUBLMAT6321902

APA

Greenfeld, B., Smoktunowicz, A., & Ziembowski, M. (2019). Five solved problems on radicals of Ore extensions. Publicacions Matemàtiques, 63(2), 423-444. https://doi.org/10.5565/PUBLMAT6321902

Vancouver

Greenfeld B, Smoktunowicz A, Ziembowski M. Five solved problems on radicals of Ore extensions. Publicacions Matemàtiques. 2019;63(2):423-444. https://doi.org/10.5565/PUBLMAT6321902

Author

Greenfeld, Be’eri ; Smoktunowicz, Agata ; Ziembowski, Michał. / Five solved problems on radicals of Ore extensions. In: Publicacions Matemàtiques. 2019 ; Vol. 63, No. 2. pp. 423-444.